×

Found 9,078 Documents (Results 1–100)

100
MathJax

Many-dimensional Zaremba problem for an inhomogeneous \(p\)-Laplace equation. (English. Russian original) Zbl 07594420

Dokl. Math. 106, No. 1, 243-246 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 37-41 (2022).
MSC:  35Jxx 35Bxx 30Cxx
PDF BibTeX XML Cite
Full Text: DOI

Some criteria of capacitive type of a noncompact Riemannian manifold. (English. Russian original) Zbl 07584506

Mosc. Univ. Math. Bull. 77, No. 2, 89-92 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 2, 61-64 (2022).
MSC:  31-XX 53Cxx 53Axx
PDF BibTeX XML Cite
Full Text: DOI

Functional and analytical properties of a class of mappings of quasiconformal analysis on Carnot groups. (English. Russian original) Zbl 1486.30150

Sib. Math. J. 63, No. 2, 233-261 (2022); translation from Sib. Mat. Zh. 63, No. 2, 283-315 (2022).
MSC:  30L10 30C65 47B33
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software